Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 21, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 5, 2026, 8:38 PM CST for Alfalfa County, Major County, Woods County, Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2026, 8:38 PM CST (02:38 UTC)
- Expired
- Mar 5, 2026, 9:45 PM CST
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Alfalfa County, OK, Major County, OK, Woods County, OK
The radar
The Vance AFB radar (KVNX), 22 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 9:15 PM CST | TORNADO | 3 Wsw Helena, OK | Radar detected TDS. |
| Mar 5, 9:42 PM CST | TORNADO | 3 Ese Jet, OK | Radar detected TDS and broadcast media video. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 5:43 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2129 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.5
The text
As transmitted.
807
WUUS54 KOUN 060238
SVROUN
OKC003-093-151-060345-
/O.NEW.KOUN.SV.W.0021.260306T0238Z-260306T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
838 PM CST Thu Mar 5 2026
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Woods County in northwestern Oklahoma...
Alfalfa County in northwestern Oklahoma...
Central Major County in northwestern Oklahoma...
* Until 945 PM CST.
* At 838 PM CST, the leading edge of a large severe thunderstorm was
located near Aline, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Fairview, Cherokee, Helena, Carmen, Cleo Springs, Goltry, Jet,
Aline, Burlington, Dacoma, Amorita, Byron, Lambert, Orienta,
Ingersoll, Great Salt Plains Lake, Driftwood, Capron, and Waldron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3658 9810 3648 9815 3626 9853 3643 9876
3700 9854 3700 9811
TIME...MOT...LOC 0238Z 210DEG 36KT 3649 9849
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
..speg.2 follow-up statements
228
WWUS54 KOUN 060306
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
906 PM CST Thu Mar 5 2026
OKC093-151-060315-
/O.CAN.KOUN.SV.W.0021.000000T0000Z-260306T0345Z/
Woods OK-Major OK-
906 PM CST Thu Mar 5 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODS AND CENTRAL
MAJOR COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved into
Alfalfa County. Therefore, the warning has been cancelled for Major
and Woods Counties.
LAT...LON 3657 9810 3648 9815 3646 9818 3647 9853
3660 9854 3700 9841 3700 9811
TIME...MOT...LOC 0305Z 215DEG 31KT 3661 9835
$$
OKC003-060345-
/O.CON.KOUN.SV.W.0021.000000T0000Z-260306T0345Z/
Alfalfa OK-
906 PM CST Thu Mar 5 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR ALFALFA COUNTY...
At 905 PM CST, the leading edge of a large severe thunderstorm was
located near Helena, moving northeast at 35 mph. A Tornado Warning
is also in effect for areas near Aline and Helena.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cherokee, Helena, Carmen, Goltry, Jet, Aline, Burlington, Amorita,
Byron, Lambert, Ingersoll, Great Salt Plains Lake, Driftwood, and
Waldron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3657 9810 3648 9815 3646 9818 3647 9853
3660 9854 3700 9841 3700 9811
TIME...MOT...LOC 0305Z 215DEG 31KT 3661 9835
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
..speg.460
WWUS54 KOUN 060335
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
935 PM CST Thu Mar 5 2026
OKC003-060345-
/O.CON.KOUN.SV.W.0021.000000T0000Z-260306T0345Z/
Alfalfa OK-
935 PM CST Thu Mar 5 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHEASTERN ALFALFA COUNTY...
At 934 PM CST, the leading edge of a large severe thunderstorm was
located over Great Salt Plains Lake, moving northeast at 25 mph. A
Tornado Warning is also in effect for the Jet area.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Jet and Great Salt Plains Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3658 9810 3655 9817 3659 9833 3673 9833
3697 9811 3668 9810
TIME...MOT...LOC 0334Z 213DEG 22KT 3675 9818
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
..speg.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:46 PM CST, 2 hours 52 minutes earlier. Its key messages:
- Updated at 525 PM CST Thu Mar 5 2026
- Potentially significant round of severe thunderstorms across western into central Oklahoma and portions of western-north Texas Thursday evening into early Friday morning.
- Additional potential for severe weather on Friday mainly east of I-35 and next week Tuesday.
- Elevated fire weather conditions possible across western Oklahoma/western-north Texas on Friday afternoon and returning to northwest Oklahoma Sunday afternoon.
Area forecast discussion, Mar 5, 5:46 PM CST, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Norman OK 546 PM CST Thu Mar 5 2026 ...New AVIATION... .KEY MESSAGES... Updated at 525 PM CST Thu Mar 5 2026 - Potentially significant round of severe thunderstorms across western into central Oklahoma and portions of western-north Texas Thursday evening into early Friday morning. - Additional potential for severe weather on Friday mainly east of I-35 and next week Tuesday. - Elevated fire weather conditions possible across western Oklahoma/western-north Texas on Friday afternoon and returning to northwest Oklahoma Sunday afternoon. && .NEAR TERM... (Rest of today and tonight) Issued at 118 PM CST Thu Mar 5 2026 Severe thunderstorms will be possible during the evening and overnight hours generally west and north of the I-44 corridor with the overall highest risk area across western Oklahoma into a small part of western north Texas. The main upper system/trough will remain deepening across the western U.S. while southerly low-level flow will continue to transport gulf- based moisture across eastern Texas into Oklahoma sharpening a dryline across eastern New Mexico punching into the western TX/OK Panhandles this evening. Our forecast area should stay well east of the dryline through tonight. Steepening mid-level lapse rates enhanced by diurnal heating will destabilize the moist air ahead of the dryline although some model inconsistencies seen in the deterministic models with the convective potential strength. NAM guidance is the bullish with strong CAPE values of 2500-3000 J/kg while RAP & ECMWF are more in the 1000-2000 J/kg moderate range with RAP in the strong range across northern Texas. All models in general agreement with ample deep-layer shear increasing across all of our western CWA as well as strengthening low-level shear & moisture advection from a strong southerly low-level jet tonight. The GFS (and NAM to some degree) also suggest a few embedded shortwaves downstream from the trough propagating through the southwesterly mid-level flow across our area this evening mainly west of I-35. Certainly lots of dynamic forcing and moisture/fuel but thermodynamic strength may depend on diurnal heating strength this afternoon across our area. Certainly not 100% sunshine although latest HREF suggesting some of the denser low to mid-level cloudiness may break to scatter with the higher thinner Cirrus persisting. Surface-based convective initiation may also depend on diurnal heating as we have no surface boundaries in place. However could get some surface boundaries from outflow tonight should any convection develop. Should diurnal heating be sufficient we could see convection initiation by late afternoon with the severe risk increasing into the evening and early overnight hours. A slight risk area will be in place generally west and north of I-44 with the highest/Enhanced risk area across much of our west in the bullseye where the strongest instability may be. Shear will be sufficient for organized severe to supercell formation with all severe hazards (hail, winds, tornado) possible. The timing of severe weather based on CAM's suggests toward the evening hours across western Oklahoma. Tonight's low-level level jet could keep convection going overnight with the Marginal to Slight severe risk diminishing across central into northcentral Oklahoma. As far a temperatures, will trend cooler than NBM for this afternoons MaxT using the CONSShort guidances due to persisting afternoon cloud cover. && .SHORT TERM... (Friday through Saturday night) Issued at 118 PM CST Thu Mar 5 2026 Friday will be the second of two days for potential severe storms with the higher risk area shifting east generally along and east of the I-35 corridor as well as fire weather concerns across our west. The upper trough will be approaching although its upper low may stay north of us moving into the Central Plains. Our area will remain in a warm moist unstable sector until a couple of surface boundaries start moving in. The aforementioned dryline is expected to punch into our western CWA on Friday afternoon with a cold front pushing through during the evening hours. It will be windier Friday afternoon as a surface low lee of the Colorado Rockies deepens producing a tight pressure gradient across our area with sustained winds up to 25 mph possible. Although the low-level jet weakens slightly during the afternoon it will be sufficient to produce wind gusts at 30-40 mph by afternoon mixing especially across our west where mixing may be higher/strongest. The dryline punch into our west and gusty south shifting southwesterly winds will increase fire weather conditions across our west and that fire danger will be highest in areas that receive little to no prior rainfall. With an Elevated fire danger risk across our west, our remaining areas closer to I-35 could see some convection with a severe risk increasing as the afternoon progresses up through the cold front passage which may not reach the I-35 & H.E. Bailey Turnpike until toward midnight. The highest severe risk for Friday will be across southeast Oklahoma where all hazards will be possible with mainly a large hail/damaging winds hazards further west to the I-35 corridor. There is a potential for a wind advisory for Friday afternoon although confidence is not high enough to exceed that criteria (over 40 mph) at this time. For Saturday all of our forecast area will be post-frontal. Models suggest the upper trough amplifying across the Southwestern U.S. possibly developing into a cut-off system maintaining southwest flow aloft across the Southern Plains. Will keep POPs across our southern CWA with a few elevated disturbances coming through our mid- level flow. The atmosphere staying stable on Saturday for any convection so will keep those POPs as just rain. Temperatures will be cooler and more seasonably normal on Saturday within a cooler air mass. High pressure settles in Saturday night with strong radiational cooling conditions in place becoming cold overnight with temperatures dropping to or near freezing across many areas. && .LONG TERM... (Sunday through Wednesday) Issued at 1245 AM CST Thu Mar 5 2026 Sunday into Monday should trend back towards mainly dry weather with seasonable temperatures (60s to 70s). Precipitation chances will begin to increase into Monday evening, initially across the Red River Valley, as a previously closed upper low across the Baja Peninsula begins to open up and meander eastward. Tuesday is looking rainy, especially in areas near and east of Interstate 44. With a large warm sector appearing to be in place ahead of this approaching system, severe weather chances are evident on Tuesday. Details on timing, areas and potential hazards are a bit murky, so make sure to check back for future updates. Ungar && .AVIATION... (00Z TAFS) Issued at 525 PM CST Thu Mar 5 2026 IFR ceilings prevail (WWR,PNC) north of a warm front late this afternoon, with VFR conditions elsewhere. Widely scattered showers and isolated thunderstorms are associated with a thin band of mid- level clouds that a moving quickly north and east. This evening, strong to severe thunderstorms are expected to form and move across parts of western Oklahoma and western north Texas. Some of the thunderstorms may lower visibility to near 1 mile. Most of the convection is expected to be north and east of all TAF sites by 9Z Friday. With a strong low-level jet developing this evening, and a decent pressure gradient, surface winds will remain gusty with the exception of far northern Oklahoma. Ceilings are expected to lower to MVFR this evening and overnight and continued into Friday morning. Clearing should occur across western Oklahoma WWR/CSM, as a dryline moves across western Oklahoma Friday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 61 74 42 59 / 70 40 30 10 Hobart OK 57 81 40 61 / 90 20 10 20 Wichita Falls TX 62 83 47 62 / 60 50 30 50 Gage OK 54 78 32 59 / 50 0 0 0 Ponca City OK 59 74 38 59 / 80 40 40 0 Durant OK 63 73 53 66 / 40 80 70 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && NEAR TERM...68 SHORT TERM...68 LONG TERM....09 AVIATION...06
In the hours before
Special weather statement, Mar 5, 6:54 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Norman OK
654 PM CST Thu Mar 5 2026
OKZ015-016-060130-
Dewey OK-Custer OK-
654 PM CST Thu Mar 5 2026
...A strong thunderstorm will impact portions of northwestern Custer
and eastern Dewey Counties through 730 PM CST...
At 654 PM CST, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Butler, moving northeast at 40 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Taloga and Putnam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3560 9910 3572 9927 3609 9896 3591 9871
TIME...MOT...LOC 0054Z 219DEG 33KT 3572 9913
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
..speg.Special weather statement, Mar 5, 7:21 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Norman OK
721 PM CST Thu Mar 5 2026
OKZ021-033-034-060145-
Harmon OK-Beckham OK-Greer OK-
721 PM CST Thu Mar 5 2026
...Strong thunderstorms will impact portions of northwestern Harmon,
west central Greer and western Beckham Counties through 745 PM CST...
At 721 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles south of Texola to 10 miles northwest
of Vinson. Movement was north-northeast at 35 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Erick, Sweetwater, and Texola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3542 9980 3524 9977 3494 9988 3492 10000
3542 10000
TIME...MOT...LOC 0121Z 190DEG 31KT 3514 10001 3499 10000
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
..speg.Local storm report, Mar 5, 7:44 PM CST, 54 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
744 PM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM Hail 9 SSW Erick 35.09N 99.91W
03/05/2026 M1.00 Inch Beckham OK Trained Spotter
&&
BTLocal storm report, Mar 5, 8:10 PM CST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
810 PM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM Hail Cheyenne 35.61N 99.67W
03/05/2026 E0.88 Inch Roger Mills OK Emergency Mngr
&&
BTLocal storm report, Mar 5, 8:15 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
815 PM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM Hail 5 N Cheyenne 35.69N 99.67W
03/05/2026 E1.75 Inch Roger Mills OK Trained Spotter
&&
BTLocal storm report, Mar 5, 8:38 PM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
838 PM CST Thu Mar 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Hail 12 S Cheyenne 35.44N 99.67W
03/05/2026 E0.88 Inch Roger Mills OK Emergency Mngr
&&
BTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 6:54 PM CST | Special Weather Statement | OUN | Dewey | 36 min |
| Mar 5, 7:01 PM CST | Severe Thunderstorm Warning | OUN | Custer, Dewey | 44 min |
| Mar 5, 7:21 PM CST | Special Weather Statement | OUN | Beckham | 24 min |
| Mar 5, 7:32 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Mar 5, 7:44 PM CST | Severe Thunderstorm Warning | OUN | Dewey, Major | 46 min |
| Mar 5, 7:50 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 40 min |
| Mar 5, 8:05 PM CST | Tornado Warning | OUN | Major, Woods | 40 min |
| Mar 5, 8:06 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 39 min |
| Mar 5, 8:09 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 51 min |
| Mar 5, 8:40 PM CST | Tornado Warning | OUN | Alfalfa, Major | 50 min |
| Mar 5, 8:42 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 48 min |
| Mar 5, 9:23 PM CST | Tornado Warning | OUN | Alfalfa | 28 min |
| Mar 5, 9:41 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| Mar 5, 9:45 PM CST | Tornado Warning | OUN | Grant | 45 min |
| Mar 5, 9:54 PM CST | Tornado Warning | OUN | Grant | 51 min |
| Mar 5, 9:56 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa | 49 min |
| Mar 5, 9:57 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Mar 5, 10:15 PM CST | Tornado Warning | OUN | Beckham | 30 min |
| Mar 5, 10:29 PM CST | Tornado Warning | OUN | Grant | 35 min |
| Mar 5, 10:32 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 43 min |
| Mar 5, 10:39 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 51 min |
| Mar 5, 10:41 PM CST | Tornado Warning | OUN | Beckham, Roger Mills | 34 min |
| Mar 5, 11:23 PM CST | Severe Thunderstorm Warning | OUN | Roger Mills | 52 min |
| Mar 5, 11:44 PM CST | Severe Thunderstorm Warning | OUN | Custer, Dewey | 46 min |
| Mar 6, 12:10 AM CST | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 50 min |
| Mar 6, 12:21 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 39 min |
| Mar 6, 12:54 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 51 min |
| Mar 6, 1:37 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay | 38 min |
| Mar 6, 2:12 AM CST | Special Weather Statement | OUN | Grant, Kay | 48 min |
| Mar 6, 8:37 AM CST | Special Weather Statement | OUN | Logan | 38 min |
| Mar 6, 8:48 AM CST | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 25 min |
| Mar 6, 8:52 AM CST | Special Weather Statement | OUN | Grady | 23 min |
| Mar 6, 9:03 AM CST | Special Weather Statement | OUN | Oklahoma | 27 min |
| Mar 6, 9:17 AM CST | Special Weather Statement | OUN | Logan, Noble | 43 min |
| Mar 6, 9:47 AM CST | Special Weather Statement | OUN | Lincoln | 28 min |
| Mar 6, 10:06 AM CST | Special Weather Statement | OUN | Payne | 39 min |
| Mar 6, 10:49 AM CST | Special Weather Statement | OUN | Payne | 26 min |
| Mar 6, 2:43 PM CST | Special Weather Statement | OUN | Johnston | 32 min |
| Mar 6, 2:59 PM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 46 min |
| Mar 6, 3:07 PM CST | Special Weather Statement | OUN | Murray | 38 min |
| Mar 6, 3:16 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Murray | 44 min |
| Mar 6, 3:38 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 52 min |
| Mar 6, 4:05 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 40 min |
| Mar 6, 4:09 PM CST | Severe Thunderstorm Warning | OUN | Grady, McClain | 36 min |
| Mar 6, 4:12 PM CST | Severe Thunderstorm Warning | OUN | Lincoln | 48 min |
| Mar 6, 4:13 PM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin | 47 min |
| Mar 6, 4:18 PM CST | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 42 min |
| Mar 6, 4:33 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie, Seminole | 42 min |
| Mar 6, 4:44 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 46 min |
| Mar 6, 4:48 PM CST | Severe Thunderstorm Warning | OUN | Payne | 27 min |
| Mar 6, 5:11 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 49 min |
| Mar 6, 5:27 PM CST | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Mar 6, 5:57 PM CST | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.